MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR CEMENTED STD SIZE 5NARROW / RIGHT

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR CEMENTED STD SIZE 5NARROW / RIGHT
Catalog Number 02.07.2015R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 march 2018 lot 150297: (b)(4) items manufactured and released on 15 april 2015.Expiration date: 2020-02-29 no anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Gmk-revision fixed tibial tray cemented size 4 r reference (b)(4) (k123721) lot 150591: (b)(4) items manufactured and released on 26 march 2015.Expiration date: 2020-02-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with a similar reported event.Gmk-revision tibial insert uc fixed size 4 / 17 mm reference (b)(4) (k090988) lot 130893: (b)(4) items manufactured and released on 11 april 2013.Expiration date: 2018-02-28 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Two years after primary the surgeon revised the patient for a knee infection (b)(6) ((b)(6)).The surgeon revised successfully the patient swapping femur, tibia and liner.

Brand Name
GMK-REVISION FEMUR CEMENTED STD SIZE 5NARROW / RIGHT
Common Device Name
FEMUR CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7319831
Report Number3005180920-2018-00125
Device Sequence Number10790761
Product Code JWH
UDI-Device Identifier07630030820380
UDI-Public07630030820380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number02.07.2015R
Device Lot Number150297
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2018
Initial Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;